# SDR AU960626

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug C-54E
- Engine: Pwa 2SD13G
- Propeller: Hamstd 23E50
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: 827
- Condition: Failed
- Location: R Engine Int Oil
- Component: Pwa
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE OIL SYSTEM NOSE SCAVENGE SYSTEM PIPE UNION SEAL FAILED- LOSS OF ENGINE OIL
